Alert archive / Kansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 144, NWS Topeka, KS

August 20, 2021Clay County, Pottawatomie County, Riley County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Aug 20, 2021, 6:55 PM CDT for Clay County, Pottawatomie County, Riley County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2021, 6:55 PM CDT (23:55 UTC)
Expired
Aug 20, 2021, 7:30 PM CDT
In force
35 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, KS, Pottawatomie County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 58 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 7:10 PM CDTTSTM WND GST 601 E Leonardville, KS
Aug 20, 7:33 PM CDTTSTM WND DMG4 Nnw Manhattan, KSMETAL ROOF BLOWN OFF FARM BUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 4:39 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

083 
WUUS53 KTOP 202355
SVRTOP
KSC027-149-161-210030-
/O.NEW.KTOP.SV.W.0144.210820T2355Z-210821T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
655 PM CDT Fri Aug 20 2021

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Northwestern Riley County in northeastern Kansas...
  Southwestern Pottawatomie County in northeastern Kansas...
  East central Clay County in north central Kansas...

* Until 730 PM CDT.

* At 655 PM CDT, a severe thunderstorm was located 5 miles west of
  Riley, moving east-northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Riley, Leonardville, Randolph, Tuttle Creek Lake and Keats. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3923 9654 3921 9685 3922 9685 3922 9696
      3920 9696 3920 9698 3937 9704 3948 9664
TIME...MOT...LOC 2355Z 260DEG 34KT 3930 9693 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Teefey
2 follow-up statements
920 
WWUS53 KTOP 210003 RRA
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
703 PM CDT Fri Aug 20 2021

KSC027-210013-
/O.CAN.KTOP.SV.W.0144.000000T0000Z-210821T0030Z/
Clay-
703 PM CDT Fri Aug 20 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Kansas.

LAT...LON 3923 9654 3921 9685 3922 9685 3923 9695
      3939 9695 3948 9664
TIME...MOT...LOC 0003Z 260DEG 34KT 3931 9683 

$$

KSC149-161-210030-
/O.CON.KTOP.SV.W.0144.000000T0000Z-210821T0030Z/
Riley-Pottawatomie-
703 PM CDT Fri Aug 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN RILEY AND SOUTHWESTERN POTTAWATOMIE COUNTIES...

At 703 PM CDT, a severe thunderstorm was located over Riley, moving
east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Riley, Leonardville, Randolph, Tuttle Creek Lake and Keats. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3923 9654 3921 9685 3922 9685 3923 9695
      3939 9695 3948 9664
TIME...MOT...LOC 0003Z 260DEG 34KT 3931 9683 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Teefey
924 
WWUS53 KTOP 210013
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
713 PM CDT Fri Aug 20 2021

KSC149-161-210030-
/O.CON.KTOP.SV.W.0144.000000T0000Z-210821T0030Z/
Riley-Pottawatomie-
713 PM CDT Fri Aug 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN RILEY AND SOUTHWESTERN POTTAWATOMIE COUNTIES...

At 713 PM CDT, a severe thunderstorm was located near Tuttle Creek
Lake, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Riley, Leonardville, Randolph and Tuttle Creek Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3923 9654 3923 9682 3925 9686 3928 9689
      3940 9688 3948 9664
TIME...MOT...LOC 0013Z 260DEG 34KT 3933 9671 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Teefey

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 5:46 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 20, 5:46 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
546 PM CDT Fri Aug 20 2021

.MESOSCALE DISCUSSION...
Issued at 546 PM CDT Fri Aug 20 2021

2230Z surface analysis showed the front from near Hebron, NE to
just west of Salina, KS. Thunderstorms have developed along this
boundary with some isolated wind and hail reports already. Radar
shows a fine line from near Marysville through Manhattan and
central Morris CO. This could be the prefrontal trough or a sudo
dryline with higher dewpoints to the east. There is some concern
that boundary layer moisture and instability may see a increase to
the east of this feature allowing storms to intensify. Surface
winds also remain slightly backed to the south southeast east of
the fine line features. So any discrete storms will have a better
chance for an organized updraft and more intense severe weather.
Right now they have been a little pulse and having trouble
sustaining an updraft. The expectation as the evening progresses is
for storms to congeal into lines and clusters with a damaging
wind threat emerging. Locally heavy rainfall could also cause some
problems.

&&

.DISCUSSION...
Issued at 317 PM CDT Fri Aug 20 2021

The main concern for weather in the short-term is a negatively-
tilted shortwave trough that will be moving through the upper
Midwest this evening into Saturday morning. This wave will bring the
chance for a line of thunderstorms to form along the boundary in
northeast KS in the early to late evening hours.

At 20Z, mid-level water vapor imagery shows the trough moving into
the northern Plains. An associated weak surface low will slowly
propagate northeast along the trough axis bringing a cold front
into the forecast area. Warm sector CAPE values are ranging from
3500 to 4500 J/kg as diurnal heating continues. A 10-15 knot
surface wind has advected moisture into the region, keeping
dewpoint temperatures in the mid to upper 70s across northeast
Kansas. With all of this moisture pooling ahead of the front,
PWATs will range from 1.5 to 2 inches indicating efficient
rainfall rates within given thunderstorms.

Temperatures are ranging from the upper 80s to the mid 90s across
the area. Given the excess moisture in the boundary layer, heat
index values have exceeded 105 degrees in spots. A heat advisory
will remain in place for several counties until 7 PM.

For this evening, thunderstorms will begin to form along the frontal
boundary with initial convection likely being isolated.
Development in north-central KS is expected to begin around 6-7pm
and with the line of storms arriving in the Topeka area around
8-9pm. The 0-6 km effective wind shear should remain around 20-30
knots and will begin to push convection into a line as it moves
east. 0-3 km SRH ahead of the boundary should increase to 150-200
as the LLJ increases to around 20-30 knots. With these factors in
mind and the lack of ample deep wind shear, tornado risk is not
high but a few brief tornadoes cannot be ruled out. The main risks
that will come with these storms will be the threat for strong
winds with DCAPE values around 1500 J/kg. Additionally, given
that these storms could produce efficient rainfall rates,
localized flash flooding could be a concern. Brief backbuilding of
storms could also cause concern for flash flooding as the cold
front passes. Widespread rainfall amounts will generally be around
0.25 to 0.75 inches with localized 1-2+ inch amounts.

The cold front will push through the area by Saturday morning
ushering in dryer and cooler air. High temperatures will remain in
the 80s for Saturday but will be followed by a warming trend. A
ridging pattern will set up over much of the south-central US
helping to warm high temperatures back in to the mid to upper 90s
through Wednesday. A few shortwaves could bring chances for
thunderstorms in the early week, but there is not much confidence on
the timing and positioning of these disturbances.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday)
Issued at 546 PM CDT Fri Aug 20 2021

Will use the CAMs consensus for timing TS in the terminals. The
RAP and NAM show a brief period of MVFR CIGS behind the initial
line of convection. So think conditions will improve by daybreak
Saturday. For additional details on convection see the meso
discussion above.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for KSZ020>023-034>039-
054-055.

&&

MESOSCALE...Wolters
DISCUSSION...Teefey/Griesener
AVIATION...Wolters
Hazardous weather outlook, Aug 20, 5:09 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
509 PM CDT Fri Aug 20 2021

KSZ008>012-020>024-026-034>040-054>056-058-059-212215-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
509 PM CDT Fri Aug 20 2021

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight

Severe thunderstorms are possible through the evening. Storms
developing across north central Kansas now will move to the east
this evening and are expected to eventually form into lines and
clusters. There is an outside chance for a tornado and large hail
initially. But as storms develop into the clusters, damaging winds
and locally heavy rain are the main concern. Storms are forecast
to weaken towards the midnight hour and eventually exit east
central Kansas between 1 and 3 am.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service in Topeka.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

Wolters

In the hours before

Special weather statement, Aug 20, 5:35 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Topeka KS
535 PM CDT Fri Aug 20 2021

KSZ008-020-202300-
Republic-Cloud-
535 PM CDT Fri Aug 20 2021

...A strong thunderstorm will impact portions of south central
Republic and northwestern Cloud Counties through 600 PM CDT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Concordia, moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Concordia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Kansas.

&&

LAT...LON 3978 9767 3966 9749 3951 9770 3959 9785
TIME...MOT...LOC 2234Z 231DEG 22KT 3960 9775

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

BD
Local storm report, Aug 20, 5:56 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
556 PM CDT FRI AUG 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     6 N WELLS               39.22N 97.55W
08/20/2021  E60 MPH          OTTAWA             KS   TRAINED SPOTTER

            SPOTTER ESTIMATED 50-60MPH WIND GUSTS.

&&

CP
Special weather statement, Aug 20, 6:00 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Topeka KS
600 PM CDT Fri Aug 20 2021

KSZ009-020-021-202330-
Clay-Cloud-Washington-
600 PM CDT Fri Aug 20 2021

...A strong thunderstorm will impact portions of southwestern
Washington, northwestern Clay and southeastern Cloud Counties through
630 PM CDT...

At 600 PM CDT, Doppler radar was tracking a strong thunderstorm near
Aurora, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clyde, Clifton, Aurora and Vining.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Kansas.

&&

LAT...LON 3933 9755 3948 9764 3970 9724 3943 9721
TIME...MOT...LOC 2300Z 234DEG 27KT 3944 9748

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

BD
Special weather statement, Aug 20, 6:22 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Topeka KS
622 PM CDT Fri Aug 20 2021

KSZ009-021-022-035-210000-
Clay-Dickinson-Riley-Washington-
622 PM CDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of northwestern
Dickinson, northwestern Riley, southeastern Washington and Clay
Counties through 700 PM CDT...

At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Linn to Clay Center to 4
miles north of Solomon. Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clay Center, Wakefield, Linn, Greenleaf, Morganville, Green, Palmer,
Manchester, Moonlight and Talmage.

This includes Interstate 70 near mile marker 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central and northeastern Kansas.

&&

LAT...LON 3981 9690 3948 9686 3897 9707 3896 9737
      3899 9737 3934 9720 3976 9724
TIME...MOT...LOC 2322Z 241DEG 32KT 3973 9716 3938 9712 3898 9734

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Teefey
Special weather statement, Aug 20, 6:42 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Topeka KS
642 PM CDT Fri Aug 20 2021

KSZ021-022-035-036-210000-
Geary-Clay-Dickinson-Riley-
642 PM CDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of Dickinson,
northwestern Geary, southwestern Riley and southeastern Clay Counties
through 700 PM CDT...

At 642 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Wakefield to near Gypsum.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Junction City, Abilene, Chapman, Wakefield, Riley, Enterprise,
Milford, Leonardville, Hope, Carlton, Talmage, Milford Lake and
Moonlight.

This includes Interstate 70 between mile markers 268 and 293.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central, north central, northeastern and east central Kansas.

&&

LAT...LON 3891 9737 3937 9705 3936 9670 3861 9710
      3861 9737
TIME...MOT...LOC 2342Z 277DEG 26KT 3930 9703 3867 9746

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Teefey
Special weather statement, Aug 20, 6:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Topeka KS
648 PM CDT Fri Aug 20 2021

KSZ009-010-022-023-210015-
Pottawatomie-Riley-Washington-Marshall-
648 PM CDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of northwestern Riley,
northwestern Pottawatomie, southeastern Washington and southwestern
Marshall Counties through 715 PM CDT...

At 648 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northeast of Greenleaf to 7 miles
southwest of Waterville to near Leonardville. Movement was east at 55
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blue Rapids, Frankfort, Waterville, Leonardville, Olsburg, Randolph
and Barnes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central and northeastern Kansas.

&&

LAT...LON 3961 9637 3936 9645 3936 9691 3960 9690
      3972 9691 3979 9642
TIME...MOT...LOC 2348Z 270DEG 46KT 3980 9691 3960 9683 3938 9688

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Teefey

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 4:09 AM CDTSpecial Weather StatementTOPCloud36 min
Aug 20, 4:16 AM CDTSevere Thunderstorm WarningTOPCloud, Republic29 min
Aug 20, 4:24 AM CDTSpecial Weather StatementTOPRepublic21 min
Aug 20, 4:47 AM CDTSpecial Weather StatementTOPWashington28 min
Aug 20, 5:03 AM CDTSpecial Weather StatementTOPClay42 min
Aug 20, 5:13 AM CDTSpecial Weather StatementTOPWashington47 min
Aug 20, 5:45 AM CDTSpecial Weather StatementTOPRiley45 min
Aug 20, 5:55 AM CDTSpecial Weather StatementTOPWashington35 min
Aug 20, 5:00 PM CDTSevere Thunderstorm WarningTOPCloud30 min
Aug 20, 5:06 PM CDTSpecial Weather StatementTOPOttawa24 min
Aug 20, 5:20 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa25 min
Aug 20, 5:27 PM CDTSevere Thunderstorm WarningTOPCloud33 min
Aug 20, 5:35 PM CDTSpecial Weather StatementTOPCloud25 min
Aug 20, 5:40 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa50 min
Aug 20, 5:56 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington34 min
Aug 20, 6:00 PM CDTSpecial Weather StatementTOPCloud30 min
Aug 20, 6:22 PM CDTSpecial Weather StatementTOPClay, Washington38 min
Aug 20, 6:25 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington35 min
Aug 20, 6:42 PM CDTSpecial Weather StatementTOPDickinson18 min
Aug 20, 6:45 PM CDTSevere Thunderstorm WarningTOPDickinson30 min
Aug 20, 6:48 PM CDTSpecial Weather StatementTOPMarshall27 min
Aug 20, 6:52 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington32 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.